I'm on Prozac 20mg 2xday and Klonopin .5mg 2xday been on for over a year. Recently Wellbutrin SR 100mg 1xday was added (a little over a week), I've noticed I literally crash after about an hour, nothing can keep me awake not even a strong cup of coffee. I literally have to lay down for at least a couple hours. Today I called my doc he suggested instead of splitting the Prozac I take together at night. So that's what I did and initially I didn't feel as tired,just a little, so I drank a cup of coffee it worked then about 3 hours after taking my energy crashed again to where I had to lay down. Is this just an adjustment phase? Everything I've read said I should have energy on this med yet the opposite seems to be happening with me :-/ I will say though I have ADD so adderol that I've taken before does not hype me up as it would most people, so is possibly a similar effect?
I hope you are doing better now. I apologize that no one found your question before now. Since falling asleep is not a listed side effect, even for healthcare professionals, I have to agree with your thoughts that such a stimulant as Wellbutrin acted in reverse because of your ADD. You probably need a non-stimulating drug. I do understand how that works for ADD/ADHD individuals. I know someone who slept far too much daily, and on taking Wellbutrin, found herself up at night on full alert, desperate for some answer to help her calm down and go to sleep. I told her what to do and she slept. I hope you are settled on a drug that works for you.
- Klonopin Drug Information
- Prozac Drug Information
- Wellbutrin Drug Information
- Wellbutrin SR Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 15 answers
Posted 7 May 2012 • 5 answers
Posted 20 Apr 2015 • 3 answers
Posted 9 Oct 2016 • 2 answers
Posted 3 Aug 2017 • 7 answers